Adverse cutaneous reactions caused by ingestion, parenteral use, or local application of a drug. These may assume various morphologic patterns and produce various types of lesions. EXANTHEMATIC REACTIONS are the most frequent of all cutaneous reactions to drugs. The lesions may be scarlatiniform, rubelliform, or morbilliform, or may consist of an eruption of small papules. Less common are eruptions with large macules, polycyclic and gyrate erythema and reticular eruptions.FIXED ERUPTIONS characteristically recur in the same site each time the drug is administered. Acute lesions are sharply marginated plaques of erythema and oedema which become dusky red or brown in colour. They may be surmounted by a bulla. With each exposure, the number of affected sites may increase. PSEUDOLYMPHOMATOUS ERUPTIONS are associated with a number of anticonvulsant drugs. Fever, a generalized rash and lymphadenopathy are characteristic findings. Other types of drug eruptions include MACULOURTICARIAL and ERYTHEMATOBULLOUS reactions. The drug-induced Lyell's syndrome can perhaps be considered as the most extensive and serious variant of an erythematobullous drug eruption.
Dermatitis Medicamentosa, Dermatitis, Adverse Drug Reaction, Dermatitis, medicamentosa, DERMITIS MEDICAMENTOSA, Drug eruption, Drug eruption, NOS, Drug Eruptions, Drug rash, NOS, Drug-exanthems, Eruption due to drug, NOS, Eruption, Drug, Eruptions, Drug